# SDR CA141205004

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 11,920 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: AN175H22A
- Condition: Sheared
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED TASK TO REMOVE THE MAIN LANDING GEAR ACTUATOR FOR A SERVICE BULLETIN INSPECTION, WE NOTED THAT 2 OF THE 3 ATTACHMENT BOLTS WERE SHEARED ON THE RH ASSEMBLY AND 1 ON THE LEFT. NO OTHER DAMAGE WAS DETECTED AND THE THREAD PORTIONS OF THE SHEARED BOLTS WERE REMOVED WITHOUT FURTHER DAMAGE.
